Sorry, your search did not match any doctors. Here are some other doctors that we have hand
picked for you!
Show Doctors near me
That's all we have from Belavanki, Hubli-Dharwad. Here are some top doctors from nearby cities
Doctors for Aspirin Overdose in Belavanki, Hubli-Dharwad
ratings and reviews)
Acetylsalicylic acid is a pain reliving substance that is usually sold under the trade name of Aspirin. It has come to be known by this name. Excessive intake of this drug can prove to be fatal and can lead to poisoning. The symptoms of aspirin overdose include convulsions, fever, accelerated heart rate, vomiting, strange behaviour and others.
HOW IS ASPIRIN OVERDOSE DIAGNOSED?
Laboratory tests will be carried out by the general physician to draw blood samples to ascertain the amount of salicylic acid in the system. A physical examination usually points to the state of poisoning. The doctor may also check the patient’s body temperature and other vitals including alertness.
HOW IS ASPIRIN OVERDOSE TREATED?
Treatment for aspirin overdose depends on the amount of aspirin intake. Some of the common treatments include activated charcoal, airway support, intubation, blood& urine tests, chest x-rays and the administration of medication and laxatives.
DID YOU KNOW?
You must rush immediately to the hospital emergency as the overdose requires medical attention. If treatment is delayed or the overdose is large enough, symptoms will continue to get worse. Breathing becomes extremely rapid or may stop and lead to seizures, high fevers, or death.